Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

xballer1987

Member
  • Posts

    9
  • Joined

  • Last visited

Reputation

0 Neutral

1 Follower

About xballer1987

  • Birthday 02/18/1987

Profile Information

  • Gender
    Male
  • Location
    Pennsylvania

Recent Profile Visitors

1181 profile views
  1. it could be that your old shaving gel was causing you to break out more...
  2. I just finished my first course of Accutane about 2 weeks ago. I have been on it since the end of May '07 so its been around 7 months (the first and last month were 30mg/day and other months were 60mg/day). The last 2 months I was totally clear. I mean totally. And within a week of stopping I see whiteheads starting to form and a few pimples showing up! Also my skin is starting to get oily again (nothing like it was but not oil free like when I was on accutane). I go in to see my derm on the 3rd
  3. dryness has fluctuated for me while on accutane however im only 2.5 months in so far...
  4. thanks everybody i was really worried for a while. i didnt want to undo the good my accutane is doing by taking benadryl.
  5. Does taking benadryl while taking accutane lessen the effectiveness of accutane? Im talking about taking benadryl WITH accutane like at the same time. Thanks!
  6. I am starting to get worried... I have been on accutane since the end of May. I am almost 2 months in right now (10 days until I finish my second month). At first (like the first week in my treatment) my acne got a LOT better. But now its worse than ever. I have new breakouts every day. Plus my skin on my face is very dry and is uncomfortable. Its peeling like crazy. Lips are crazy dry too but I was expecting all this. Plus it seems like if I pop a zit it gets far more irritated and red than be
  7. I know my derm said stop using topical meds while on accutane but if I quit using BP gel i would be broken out a lot more (im one month into accutane treatment). I am curious to see how tazorac or differin would work with accutane? Could there be a serious reaction? My skin is dry as it is but what could be the worst thing differin could do?
×